MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS3 ND DELIVERY SET; CARDIOPULMONARY BYPASS HEAT EXCHANGER

QUEST MEDICAL, INC. MPS3 ND DELIVERY SET; CARDIOPULMONARY BYPASS HEAT EXCHANGER
Model Number 5ND3102
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for investigation.A follow-up report will be submitted after investigation is completed.
 
Event or Problem Description
The report received states that a strange flaw was seen at the inlet to additives ll at the heat exchanger when setting up the device for a case.The device was replaced and was not used for the case.There were no patient complications.
 
Additional Manufacturer Narrative
An analysis of the complaint sample was not conducted because the complaint sample was not returned for investigation.The device history record and manufacturing process was reviewed, and inspection report shows that no specific manufacturing yield issue were reported similar to the reported complaint condition.Quest medical will continue to monitor complaints for trends.
 
Additional Manufacturer Narrative
An analysis of the complaint sample was conducted, and the console had a leak in the internal tubing and was repaired.Error 202 was due to fluid intrusion which corroded at the encoder.Encoder was replaced and all testing passed post repair.Quest medical will continue to monitor complaints for trends.

Brand Name
MPS3 ND DELIVERY SET
Common Device Name
CARDIOPULMONARY BYPASS HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
daniel mckearan
1 allentown parkway
allen, TX 75002
9723909800
MDR Report Key21432814
Report Number1649914-2025-00006
Device Sequence Number4349220
Product Code DTR
UDI-Device Identifier20634624530342
UDI-Public(01)20634624530342(11)241112(17)271112(10)74215
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5ND3102
Device Lot Number74215
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/24/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown